Stable lexicographic rules for shortest path games
Eric Bahel () and
Christian Trudeau ()
Economics Letters, 2014, vol. 125, issue 2, 266-269
For the class of shortest path games, we propose a family of new cost sharing rules satisfying core selection. These rules allocate shares according to some lexicographic preference relation. A computational procedure is provided. Our results relate to those of Tijs et al. (2011).
Keywords: Shortest path; Core; Algorithm; Lexicographic minima (search for similar items in EconPapers)
JEL-codes: C71 D85 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: Stable lexicographic rules for shortest path games (2014)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:125:y:2014:i:2:p:266-269
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().